# SDR UALA2010092903609

- Difficulty date: September 28, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 62,921 hours, 11,491 cycles
- Engine: Pwa PW4077
- Engine time: 51,256 hours, 9,946 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Guide Vane
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 51,256 hours, 9,946 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG FAILED DUE TO NGV WITH BURN THROUGH IN THE OUTER PLATFORM RADIUS.  HPT STG 1 NGV AFT OF THE IGNITORS. NGV HAS 2 EA CRACKS INTO THE PLATFORM RADIUS WITH BURN THROUGH IN THE RADIUS OF THE AFT CRACK. THERE IS A  INTERSECTING CRACK (AXIALY) WITH BURN THROUGH. REPLACED ENGINE.
